Notre Dame Journal of Formal Logic

Game-theoretical semantics: insights and prospects.

Jaakko Hintikka

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 23, Number 2 (1982), 219-241.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093883627

Zentralblatt MATH identifier
0464.03008

Mathematical Reviews number (MathSciNet)
MR652023

Digital Object Identifier
doi:10.1305/ndjfl/1093883627

Subjects
Primary: 03B65: Logic of natural languages [See also 68T50, 91F20]

Citation

Hintikka, Jaakko. Game-theoretical semantics: insights and prospects. Notre Dame Journal of Formal Logic 23 (1982), no. 2, 219--241. doi:10.1305/ndjfl/1093883627. http://projecteuclid.org/euclid.ndjfl/1093883627.


Export citation

See also

  • Comments on: James Higginbotham. Comments on J. Hintikka's paper: ``Game-theoretical semantics: insights and prospects''. Notre Dame Journal of Formal Logic, volume 23, issue 3, (1982), pp. 263-271.